Doctor insights on:
What does Mylan-Risperidone medication to to the body and brain? What are the side effects in taking this medication long term?
Not sure about the: "Mylan" part but risperidone is a potent anti-psychotic which is also used to treat BI-POLAR disorders It is a drug which helps BALANCE the chemicals in the brain which are related to MOOD (AFFECT) and THOUGHT. Discuss the long term effects with the Prescriber!!! It is clear you have to "have a talk"! In the meantime, I hope this helps! DrZ ...Read more
Risperidone is a second generation antipsychotic that is fda approved for schizophrenia, bipolar disorder, and behavioral issues with autism. It is generally effective and used commonly. Side effects include sedation, weight gain, increase in lipids and blood sugar, hunger, severe muscle reactions such as dystonia, tremors, among others. It also comes in a ...Read more
Risperidone: Risperidone is a second-generation antipsychotic medication used to treat conditions such as schizophrenia, bipolar disorder, psychotic depression, etc. It can be used off-label for augmentation in treatment-resistant ocd, otsd, and depression. In low doses it is less likely than earlier antipsychotics to cause movement disorders, but the risk increases with dose. ...Read moreSee 1 more doctor answer
I experienced some testicular atrophy and ascension when put in risperidone. I switched medications but the atrophy did not get better. Reverseable?
I told my counsellor at school that I have anxiety and stress and then my doctor prescribed me with risperidone is this a medication mistake?
Sounds inappropriate: Risperidone is an antipsychotic used for scjizophrenia and occasionally for bipolar disorder.It is often overused by providers for anxiety and depression for which it is not indicated.I suggest seeing a psychopharmacologist.Risperidone is a heavy drug and should not be used for anxiety and stress.Cognitive behavioral therapy, exercise, sleeping and meditation will do you more good without the risk ...Read moreSee 2 more doctor answers
I had asthma as a child, not so much as an adult, and I take clonazepam, fluoxetine and risperidone. What OTC pain medications can I take?
Acetaminophen: OTC is fine, doesn't interact with the medicines you are on, however be cautious with multiple medications. You already are on risperidone which interacts with fluoxetine and clonazepam, watch out for that, keep your follow up, ask your doctor about adjusting dosages or finding alternatives as per his/her clinical judgement, best wishes ...Read more
If tinnitus was caused by a medication/s then should it disappear when the medication stops (been more than 1 year)? -Risperidone, Cetalipram
Maybe: I know that's unsatisfying - but true. Most providers say it should go away or diminish greatly. But 'may' is not for sure. It also could be that there's other reasons for it too and they remain after side effects are gone. Be examined for the simple wax type causes and ask that provider for ideas. Psych (and other) meds have side effects. Only use w/ care. https://en.wikipedia.org/wiki/Tinnitus ...Read more
What medications are available for a 4 yr old to take with the diagnosis of intermittent explosive and mood disorder?Tried risperidone but weight gain
I recently discovered I take three medications that metabolize by the same liver enzyme, paroxetine 20mg, wellbutrin300mg, risperidone .75mg for 3 yea?
Med interactions: Medications taken together can have interactions with each other, in part because of what you noted--being metabolized by the same liver enzyme. These interactions can have the results of making medications either stronger or weaker (depending on the specific interaction). I would base the evaluation on whether the medications are addressing the symptoms--if not, you should let your doctor know. ...Read moreSee 1 more doctor answer
I took risperidone,i started having breast pain(im a male) since then i stopped the medication but still have pain for a week now, when will itgo away?
Thanks dr ali for ur reply , kindly note that i took with prozac , risperidal 2 mg (1/2 tab per day) and anafronil 75 mg 2 tablets/day also with no effect then i took prozac with effexor xr with no effect , now i want to stop all medication and try to st
I'm on risperidone, mirtazepine and praxis in. Before I was on any medication I had a traumatic event happen and my period stopped.should I beconcerne?
Hope you're talking: ...with someone on a regular basis. Do you know whether or not you have diagnosed with Post traumatic Stress Disorder? If so, then, please look for programs in your area for this special type of stress disorder that requires aggressive intervention...possibly more than what you're getting...for example, are you having nightmares? Wanna chat? www.healthtap.com/drsaghafi ...Read more
Will taking 100mg on Zoloft (sertraline) cause me to gain weight? Will risperidone cause me to gain weight? Is it possible to not take medications with bipolar?
Both can: Bipolar disorder is a serious medical/psychiatric illness and needs to be treated. Consequences of poor treatment or no treatment are devastating; loss of brain cells, poor functioning in life, lower quality of life and rapid cycling of the disorder. Both zoloft (sertraline) and Risperdal you mentioned have weight as side effects more so with Risperdal than zoloft (sertraline). ...Read moreSee 2 more doctor answers
Can risperidone/risperidal cause frequent urination and fatigue problems after about 8 months on the medication? All tests are fine with urologist.
I cant stop eating and purge for a very long time i have took alot of medications but with no effect (prozac , risperidal, (risperidone) anafranil and efexor xr) ..help please ?
Natural remedies for bipolar affective disorder . Age 25 . Diagnosed 5 yrs back. Left medication after 3 months. Risperidone, pacitone, divalporex.
Not a good plan: Bipolar disorder can have very severe episodes of depression & mania. So far, there are no natural remedies which consistently prevent these without the person also being on a mood stabilizer at least. Even as a homeopathic physician I do not take my patients off of their mood stabilizers -- although with good treatment they may be able to taper down or even off of other pharmaceuticals. Sorry! ...Read moreSee 1 more doctor answer
Is it safe to do a 3 day fast from food if im on medication (pentasa (mesalamine) mesalazine 500mg (4 taken twice a day), risperidone 6mg, sertraline 200mg)?
Nooooooooo: Please don't do that, is not safe, check with your doctor but you can hurt yourself doing this without supervision. ...Read more
Which is the best medication for really bad anxiety other than benzodiazapines? I am already on risperidone, celexa and depakote. I have also tried Buspar (buspirone) with no relief.
No single best: There is no single best medication- different things work for different people. However, i would advise not relying only on medication. Even bad anxiety can respond to counseling (like cognitive behavioral therapy), meditation, exercise, emotional freedom technique, homeopathy, supplements like magnesium, b complex, l-theanine & 5-htp & herbs like holy basil & ashwagandha. Consult a holistic doc! ...Read moreSee 2 more doctor answers
Several: Classes of drugs are used, but the most important is to stop or reduce the dose of the medication which is usually the cause, or to switch to another drug which is less likely to cause it. Beta blockers, clonidine, mirtazepine and anticholinergics (biperidin, akineton, benadryl) have all been used with varying success rates. ...Read more
- Talk to a doctor live online for free
- Is risperidone addictive?
- Risperidone and pregnancy
- Risperidone for anxiety
- Ask a doctor a question free online
- Zoloft and risperidone
- Is risperidone an maoi?
- What are the side effects of risperidone?
- Risperidone 1 mg tablet
- Risperidone microspheres medication